Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Sidorov S. P. The Error of Approximation of Differentiable Functions of Several Variables by Means of Interpolatory Shape-Preserving Operators. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2009, vol. 9, iss. 4, pp. 49-52. DOI: 10.18500/1816-9791-2009-9-4-1-49-52

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
23.11.2009
Full text:
(downloads: 137)
Language: 
Russian
Heading: 
UDC: 
517.518.85

The Error of Approximation of Differentiable Functions of Several Variables by Means of Interpolatory Shape-Preserving Operators

Autors: 
Sidorov Sergei Petrovich, Saratov State University
Abstract: 

The article deals with the estimation of the error of uniform approximation of differentiable functions of several variables with limited second derivations by means of linearinterpolation operators, which preserve the properties of positivity and convexity of approximated functions.

References: 
  1. Gal S. G. Shape-Preserving Approximation by Real and Complex Polynomials. Springer, 2008.
  2. DeVore R. A. The Approximation of Continuous Functions by Positive Linear Operators. Berlin; Heidelberg; N.Y.: Springer-Verlag, 1972.
  3. Сидоров С.П. Оценка относительных линейных поперечников единичого шара для класса положительных операторов // Сиб. журн. индустриальной математики. 2007. Т. 10, № 4. С. 122–128.
  4. Micchelli C. A., Rivlin T. J. Optimal estimation in approximation theory // A survey of optimal recovery. N.Y.: Plenum Press, 1977. P. 1–54.
  5. Трауб Дж., Вожьняковский Х. Общая теория оптимальных алгоритмов. М.: Мир, 1983.
  6. Васильев Р.К. О порядке приближения функций многих переменных линейными положительными операторами конечного ранга // Мат. заметки. 1993. Т. 53, вып. 1. С. 3–15.